MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 816572
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the centrifugal control unit (ccu) display did not work properly making it difficult to read the revolutions per minute (rpm).As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
 
Additional Manufacturer Narrative
Updated blocks: h3 & h6.The reported complaint was confirmed.The field service representative (fsr) duplicated the reported complaint.The display was replaced and functional testing was performed.The unit operated to the manufacturer's specifications.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
6200 jackson road
ann arbor, MI 48103
7346634145
MDR Report Key24525856
Report Number1828100-2026-00037
Device Sequence Number13192678
Product Code DTQ
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number816572
Device Catalogue Number816572
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/18/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown